Skip to content
My WebMD Sign In, Sign Up
Inhaler
avatar
An_256445 posted:
Hey everyone.

My gf went to doctor for breathing problems. Doctor said its probably anxiety and gave her an inhaler called Dulera. Anyways she wasnt sure how to use it, so i showed her and used her inhaler. (1 puff) I dont have anxiety and dont have asthema. I also took an allergy pill about 8 hours prior called Aller-tec. Is this bad? Can i become ill or did i do somerhing dangerous towards my health?
Reply
 
avatar
wezman responded:
As you know not a good idea to take other people's meds . If you had I would call the Pharmacy to see if there is any interactions with the drug. I do see a problem here though I know a quite a few people that were prescribed inhalers and Dr. never showed them the proper way to use it.


Helpful Tips

Inhaler UseExpert
For those who use daily inhaled steroids (controller medication) make sure to rinse out your mouth with water or brush your teeth after ... More
Was this Helpful?
49 of 142 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center